MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 1460000000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.11 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.3 devices are pending evaluation.Evaluation results findings (components/results) 1 device: rod/shaft / device migration.1 device: appropriate term/code not available / no findings available.8 devices: part/component/sub-assembly term not applicable / mechanical problem.Identified.1 device: gears / device migration.1 device: rod/shaft / mechanical problem identified.1 device: actuator / mechanical problem identified.3 devices: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025 - (b)(6) 2025.This report summarizes 16 malfunction events(s), where it was reported the devices, experienced brakes cannot be engaged; false engagement of brakes.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
1 device that was originally coded as evaluated was found after further investigation that the device experienced abnormal noise, which is not reportable.
 
Event or Problem Description
This report now summarizes 15 malfunction events(s), instead of 16.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The devices that were pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results).1 devices: actuator/mechanical problem identified.1 devices: actuator/wear problem.1 devices: part/component/sub-assembly term not applicable/mechanical problem identified.

Brand Name
PRIME TC SWING-AWAY MODEL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23393820
Report Number0001831750-2025-99445
Device Sequence Number13306941
Product Code INN
UDI-Device Identifier07613327282665
UDI-Public7613327282665
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized15
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1460000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
10/01/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/21/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown